# SDR SWAA2023010982698

- Difficulty date: December 12, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 33,907 hours, 15,457 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB STA 663 AT RIGHT SIDE HAS CRACK;BETWEEN RBL15.54 TO RBL 31.84<[01] MEASURMENTS;[02] PERFORMED VISUAL INSPECTION ON VAPOR BARRIER AND FOUND CRACK 11' AND FOUND CONTAMINATION PER B737 NDTM 51-05-01;[03] PERFORMED STOP DRILL SIZE 0.25 DIAMETER AT THE END OF THE CRACK PER B737 SRM 57-10-10-2R-2 STEP 6;[04] PREPARED DAMAGED AREA ON VAPOR BARRIER FOR REPAIR PER B737 SRM 51-70-04-2R-10 AND 51-70-04-2R-0 PARAGRAPH 4.E;[05] VERIFIED STEPS 1-4;[06] REPAIRED DAMAGED AREA AT R/H VAPOR BARRIER FOR REPAIR PER B737 SRM 51-70-04-2R-10 AND 51-70-04-2R-0 PARAGRAPH 4 L; M AND N. MATERIAL USED GLASS FIBER PLIES PO#:1690463 AND RESIN EY3804 AB PO#:1800218.;[07] VERIFIED STEP 6;[08] APPLIED TEFLON PAINT ON R/H VAPOR WEB REF B 737 AMM 51-21-81-370-802;[09] VERIFIED STEP # 8 AS ACCOMPLISHED .;[10] VERIFIED RII STEPS 3 AND 4;COMPLETE;[11] VERIFIED RII STEPS 3;4; AND 6;COMPLETE
